# SDR MWEA95521

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5914258502
- Condition: Corroded
- Location: Bs 730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RT LONGERON 20 OUTBOARD MEMBER TO BE CORRODED TO EXCESS IN ONE BOLT HOLE AND ALONG THE RADIUS OF THE ANGLE AT STA 730.  REPLACED THE OUTBOARD LONGERON MEMBER IAW SRM 51-30.
